# SDR YENA201710290876

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 44,256 hours, 15,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 056215
- Condition: No Test
- Location: Emergency Lights
- Part time: 44,256 hours, 15,504 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY OPERATIONAL TEST, THE POWER SUPPLY 11WL FAILED.   R & R THE POWER SUPPLY BATTERY IAW AMM 33-51-38. PERFORMED A SATISFACTORY OPS CHECK IAW 33-51-00.
